Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 64, Number 2 (2012), 365-385.
On Orevkov's rational cuspidal plane curves
In this note, we consider rational cuspidal plane curves having exactly one cusp whose complements have logarithmic Kodaira dimension two. We classify such curves with the property that the strict transforms of them via the minimal embedded resolution of the cusp have the maximal self-intersection number. We show that the curves given by the classification coincide with those constructed by Orevkov.
J. Math. Soc. Japan, Volume 64, Number 2 (2012), 365-385.
First available in Project Euclid: 26 April 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 14H50: Plane and space curves
TONO, Keita. On Orevkov's rational cuspidal plane curves. J. Math. Soc. Japan 64 (2012), no. 2, 365--385. doi:10.2969/jmsj/06420365. https://projecteuclid.org/euclid.jmsj/1335444396